# SDR DL76L090437

- Difficulty date: March 16, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 52,414 hours, 7,729 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Connector
- Condition: Disconnected
- Location: Trim Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FWD TRIM AIR VALVE INOP.  UNABLE TO FLIGHT CREW PLACARD PER MED 21-61-04A.  RESEATED CONNECTOR FWD TRIM VALVE.  OPS NORMAL.
